Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Nassif Ghoussoub
Title: Duality and perturbation methods in critical point theory
Additional book information Cambridge University Press, Cambridge, 1993, xviii+258 pp., US$49.95. ISBN 0-521-44025-4.


References [Enhancements On Off] (What's this?)

  • [1] Jean Mawhin and Michel Willem, Critical point theory and Hamiltonian systems, Applied Mathematical Sciences, vol. 74, Springer-Verlag, New York, 1989. MR 982267 (90e:58016)
  • [2] Paul H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conference Series in Mathematics, vol. 65, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1986. MR 845785 (87j:58024)
  • [3] Michael Struwe, Variational methods, Springer-Verlag, Berlin, 1990. Applications to nonlinear partial differential equations and Hamiltonian systems. MR 1078018 (92b:49002)


Review Information

Reviewer: T. Bartsch
Journal: Bull. Amer. Math. Soc. 32 (1995), 162-166
DOI: http://dx.doi.org/10.1090/S0273-0979-1995-00567-7
PII: S 0273-0979(1995)00567-7